# SDR DXTA200811263374

- Difficulty date: November 26, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N738QS
- Make and model: Gulstm 200
- Aircraft serial: 204
- Aircraft time: 119 hours, 61 cycles
- System (JASC): 2760 · Drag Control System
- Part: Annunciator
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT AIR BRAKE DEPLOYED ANNUCIATOR ILLUMINATED DURING TAKEOFF ROLL CAUSING A TAKEOFF UNSAFE EICAS MESSAGE. THE TAKEOFF WAS ABORTED BELOW 80 KTS.  FLIGHT AIR BRAKES WERE VERIFIED STOWED WITH FLIGHT AIR BRAKE DEPLOYED ANNUNCIATION. SPURIOUS INDICATION.  DEFERRED IAW MEL.  CHECKED SYS COULD NOT DUPLICATE.  RANG OUT WIRING. ALL CHECKS GOOD.  IAW MFG TECH SUPPORT AND MCC REQUEST DCU BE RESEATED. RESEATED DCU. FUNCTION CHECK GOOD. WORK DONE IAW 31-50-05 OF MM.
